Tuberc Respir Dis.  2003 Aug;55(2):206-210. 10.4046/trd.2003.55.2.206.

A Case of Eosinophilic Pneumonia with Ibuprofen as the Suspected Etiology

Affiliations
  • 1Department of Internal Medicine, Eulji University School of Medicine, Daejeon, Republic of Korea. lyd@emc.eulji.ac.kr

Abstract

Eosinophilic lung diseases are heterogenous disorder which are characterized by the presence of pulmonary symptoms or an abnormal chest radiograph accompanied by inflammatory cellular infiltrates in the airways and lung parenchyma which contain large numbers of eosinophils. The incidence of drug-induced pulmonary disorder is increasing, with at least 40 drug entities having been reported to cause this pulmonary disease. However, nonsteroidal anti-inflammatory drugs (NSAIDs) are rarely mentioned in the lists of drugs in published articles describing drug induced eosinophilic pneumonia. The following is a case of eosinophilic pneumonia that we believe was related to ibuprofen therapy.

Keyword

Ibuprofen; Eosinophilic pneumonia; NSAIDs
Full Text Links
  • TRD
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr